# SDR 2004UALA01247

- Difficulty date: December 23, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 61,081 hours, 7,674 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T-CHORD FWD FLANGE OF AFT CARGO COMPARTMENT FLOORBEAM AT STA 1760, LBL 51 WAS FOUND DENTED.    REPAIR ACCOMPLISHED.
